MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, upon opening the package, the battery holder clip of the simpulse solo device was noted to have broken off at one end.There was no reported patient injury.The subject device was returned with the batteries removed, but not in its original packaging.Note, clip must be broken off to remove the batteries from the case.As the device was not returned in its original state and was manipulated / handled a definitive root cause could not be determined.The most probable root causes may be related to a manufacturing issue, damage in transit, or user interface/ handling the device prior to use.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only reported complaint for this manufacturing lot of 1500 units released for distribution in (b)(6) 2022.Sample evaluated.
 
Event or Problem Description
As reported, during preparation for an ortho recon procedure on (b)(6) 2022, it was noted when bard/davol simpulse solo device removed from packaging the battery holder clip was broken off at one end.It was also reported that the device was switched out before the case begun.There was no reported patient injury.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15615081
Report Number1213643-2022-00648
Device Sequence Number5983311
Product Code FQH
UDI-Device Identifier00801741010125
UDI-Public(01)00801741010125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number0067570
Device Lot NumberJUGQ1522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown